# SDR CA191121010

- Difficulty date: March 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 44630101
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NWS CLUNK AND JOG RIGHT AT 90 KTS DURING TAKEOFF AND THEN PULLS LEFT DURING TAXI. NLG SHOCK STRUT WAS REPLACED. (TC# 20191121010)
